# SDR UHLA2012022400065

- Difficulty date: February 24, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 16,093 hours, 9,997 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Rig
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 SLIDE ARM/DISARM HANDLE WON'T SECURE COMPLETELY.  ADJUSTED HANDLE RIGGING PER EMB 170 AMM 52-11-00.  OPS CHECK GOOD.
